# SDR ASAA2019103131231

- Difficulty date: October 31, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 50,146 hours, 17,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER08K6
- Condition: Broken
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT FULLY OPEN WHEN WE ARRIVE AT THE GATE. GROUNDED - YES. FOUND UPPER GUIDE ARM PIN AND BROKEN SCREW, REPLACED UPPER GUIDE ARM PIN, SCREW AND WASHER PER B737-800 AMM 52-11-21 STEP G (4)MAIN CABIN DOOR (L-1)OPS CK NORMAL.
